# SDR UPS05843755

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 34L CRACKED AT STA 1260-1280.  REMOVED SPLICE AT STA 1270 L34L.  REMOVED L34L FROM SPLICE AT STA 1350 TO STA 1270.  FAB & INSTALL REPLACEMENT LONGERON SECTION FROM 3758593-1 BETWEEN STA 1270-1350 AND SPLICE FITTING AT STA 1270 REF SRM 51-1-21, 51-1-20D, 51-1-8, 51-1-15.
